# SDR CALA2023101103036

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 88,822 hours, 18,586 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

DEBRIEF OF FLIGHT CREW STATES THEY HEARD A LOUD BANG FROM NUMBER 1 ENG WITH AN UNCOMMANDED YAW TO A/C RIGHT AT 38000 FT. ALSO L ENG VIB INDICATION PEAKED AT 3.7. FORCING AN AIR RETURN TO EWR DUE CREW VIB CHECK LIST INSTRUCTION. L ENG BB VIB MSG DISPLAYED ON ECS PAGE. PERFORMED VISUAL INSPECTION OF NUMBER 1 ENG. PHOTOS ATTACHED. REF WORKCARD 19-7200-9-0001 FOR #1 ENGINE REPLACEMENT SCHEDULED PARTS CHANGE
